# SDR CA130708003

- Difficulty date: July 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,109 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spacer
- Part number: 2227500002
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED TO MAINTENANCE THAT THE FLAPS HAD STUCK IN THE UP POSITION. MAINTENANCE FOUND THE PRELOAD SHIM MISSING FROM THE RT FLAP.  THERE WAS ENOUGH GLUE ON THE FLAP AREA TO PARTIALLY ADHERE IT TO THE WING FAIRING.  THIS CAUSED THE FLAP TO STICK WHEN SELECTED DOWN. THE SHIM WAS REPLACED AND ACFT RETURNED TO SERVICE.
